Record number :
1597410
Title of article :
Some generating relations for extended hypergeometric functions via generalized fractional derivative operator
Author/Authors :
Ali? ?zarslan، نويسنده , , M. and ?zergi?n، نويسنده , , Emi?ne، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
9
From page :
1825
To page :
1833
Abstract :
Recently an extension of beta function containing an extra parameter, which proved to be useful earlier, was used to extend the hypergeometric functions (Aslam Chaudhry, 2004 [6]). In this paper, linear and bilinear generating relations for extended hypergeometric functions are obtained by defining the extension of the fractional derivative operator. Some properties of the extended fractional derivative operator are also presented.
Keywords :
fractional derivative operator , Mellin transform , generating functions , Appell’s hypergeometric functions , Lauricella’s hypergeometric function , hypergeometric function
Journal title :
Mathematical and Computer Modelling
Serial Year :
2010
Link To Document :
بازگشت